# SDR SWAA2021100818580

- Difficulty date: September 14, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 45,396 hours, 26,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN 8DEF BULLNOSE EMERGENCY PATH LIGHT LENS CRACKED ; / [01] REMOVED AND REPLACED OVERHEAD BIN 8DEF BULLNOSE EMERGENCY PATH LIGHT LENS AS PER BOEING AMM 33-51-03-960-801.; [02] CERTIFIED; [03] VERIFIED STEP 1
